# SDR SWAA2021111241657

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 73,610 hours, 43,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN R AFT EMER CHGR (LIGHT) CB WAS OUT ON PREFLIGHT; RESET ONCE & POPPED OUT AGAIN. ; / [01] R & RD EMERGENCY LIGHTING CHARGING ASSY M1669 & M1674 PER MM 33-51-06
